# SDR CA140602007

- Difficulty date: April 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE NR 1 ANALOG TORQUE DROPPED DURING INITIAL TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND UNABLE TO CONFIRM IF UNCOMMANDED AUTOFEATHER TOOK PLACE.  ENGINE NR 1 AUTOFEATHER UNIT AND AUTOMATIC TAKEOFF POWER CONTROL SYSTEM, ATPCS, WERE ISOLATED IAW MINIMUM EQUIPMENT LIST, MEL FOR DISPATCH. QUICK ACCESS RECORDER, QAR, READOUT ALREADY REQUESTED TO CUSTOMER TO CONFIRM THE EVENT.
